# SDR USAA2012091400007

- Difficulty date: September 2, 2012
- Submitted: September 14, 2012
- Operation: Air carrier
- Aircraft: N765US
- Make and model: Airbus A319-112
- Aircraft serial: 1371
- Aircraft time: 31,948 hours, 21,139 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Tray
- Part number: D5348001921695
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C11/SY6 CHECK - CRACK ON SHEET TRAY BETWEEN FR68 TO FR69, Y1695.  REPLACED SHEET TRAY BETWEEN FR68 TO FR69, Y1695 IAW A319 SRM 51-42-11.
